# SDR QXEA0003050

- Difficulty date: November 17, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N822PH
- Make and model: Dhav DHC8102
- Aircraft serial: 106
- Aircraft time: 31,122 hours, 43,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA- MAIN CABIN DOOR SOMETIMES JAMS WHEN OPEN.  LEVER AT ABOUT HALFWAY POSITION.  LUBED MAIN CABIN DOOR OVERCENTER RODS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
